Cobordism of automorphisms of surfaces
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 16 (1983) no. 2, p. 237-270
@article{ASENS_1983_4_16_2_237_0,
     author = {Bonahon, Francis},
     title = {Cobordism of automorphisms of surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 16},
     number = {2},
     year = {1983},
     pages = {237-270},
     doi = {10.24033/asens.1448},
     zbl = {0535.57016},
     mrnumber = {85j:57011},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1983_4_16_2_237_0}
}
Bonahon, Francis. Cobordism of automorphisms of surfaces. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 16 (1983) no. 2, pp. 237-270. doi : 10.24033/asens.1448. http://www.numdam.org/item/ASENS_1983_4_16_2_237_0/

[Bo] F. Bonahon, Cobordisme des difféomorphismes de surfaces (C. R. Acad. Sc., Paris, T. 290, série A, 1980, pp. 765-767). | MR 81d:57028 | Zbl 0464.57017

[BS] F. Bonahon and L. C. Siebenmann, New Geometric Splittings for Knots and Links, to appear.

[Ca] A. Casson, Cobordism Invariants of Automorphisms of Surfaces, Handwritten Notes, Orsay, 1979.

[EE] A. Edmonds and J. Ewing, Remarks on the Cobordism Group of Surface Diffeomorphisms (Math. Ann., Vol. 259, 1982, pp. 497-504). | MR 83m:57026 | Zbl 0468.57023

[FL] A. Fathi and F. Laudenbach, Difféomorphismes pseudo-Anosov et décompositions de Heegaard (C. R. Acad. Sc., Paris, T. 291, série A, 1980, pp. 423-425). | MR 81k:57031 | Zbl 0459.57007

[FLP] A. Fathi, F. Laudenbach and V, Poenaru, Travaux de Thurston sur les surfaces (Astérisque, n° 66-67, 1979). | MR 82m:57003

[HW] G. Hardy and E. Wright, An Introduction to the Theory of Numbers, Oxford University Press, 1938. | JFM 64.0093.03 | Zbl 0020.29201

[JS] W. Jaco and P. Shalen, Seifert Fibered Spaces in 3-Manifolds (Memoirs A.M.S., n° 220, 1979). | Zbl 0415.57005

[Jo] J. Johannson, Homotopy Equivalences of 3-Manifolds with Boundaries (Springer Lecture Notes, n° 761, 1979). | MR 82c:57005 | Zbl 0412.57007

[JJ] J. Johannson and D. Johnson, Non-Bounding Surface Diffeomorphisms which Act Trivially on the Homology, preprint, 1980.

[Kn] H. Kneser, Geschlossen Flächen in dreidimensionalen Mannigfaltigkeiten (Jber. Deutsch. Math. Verein., Vol. 38, 1929, pp. 248-260). | JFM 55.0311.03

[Kr1] M. Kreck, Cobordism of Odd Dimensional Diffeomorphisms (Topology, vol. 15, 1976, pp. 353-361). | MR 54 #11361 | Zbl 0335.57021

[Kr2] M. Kreck, Bordism of Diffeomorphisms (Bull. Amer. Math. Soc., vol. 82, 1976, pp. 759-761). | MR 53 #11634 | Zbl 0329.57014

[LM] S. Lopez De Medrano, Cobordism of Diffeomorphisms of (k - 1)-Connected 2k-Manifolds, Second Conference on Compact Transformations Groups, 217-227, Amherst, Springer, 1972. | MR 51 #1847 | Zbl 0259.57015

[MP] W. Meeks and J. Patrusky, Representing Homology Classes by Embedded Circles on a Compact Surface (Illinois J. Math., Vol. 22, 1978, pp. 262-269). | MR 57 #13951 | Zbl 0392.57016

[MY] W. Meeks and S.-T. Yau, Topology of Three Dimensional Manifolds and the Embedding Problems in Minimal Surface Theory (Ann. Math., Vol. 112, 1980, pp. 441-484). | MR 83d:53045 | Zbl 0458.57007

[Me] P. Melvin, Bordism of Diffeomorphisms (Topology, Vol. 18, 1979, pp. 173-175). | MR 80m:57031 | Zbl 0418.57014

[Mi] J. Milnor, A Unique Decomposition Theorem for 3-Manifolds (Amer. J. Math., 84, 1962, pp. 1-7). | MR 25 #5518 | Zbl 0108.36501

[Mo] G. Mostow, Quasiconformal Mappings in n-Space and the Rigidity of Hyperbolic Space Forms, Publ. Math. Inst. des Hautes Études Scient., Paris, Vol. 34, 1968, pp. 53-104. | Numdam | MR 38 #4679 | Zbl 0189.09402

[Ni1] J. Nielsen, Untersuchung zur Topologie der Geschlossenen Zweiseitigen, Flachen I, II and III, Acta Mathematica, Vol. 50, 1927 ; Vol. 53, 1929, and Vol. 58, 1931. | JFM 55.0971.01 | Zbl 0004.27501

[Ni2] J. Nielsen, Abbildungsklassen endlicher Ordnung (Acta Math., Vol. 75, 1942, pp. 23-115). | MR 7,137a | Zbl 0027.26601

[Pr] G. Prasad, Strong rigidity of Q-rank 1 lattices (Invent. Math., Vol. 21, 1973, pp. 255-286). | MR 52 #5875 | Zbl 0264.22009

[Sc] M. Scharlemann, The Subgroup of Δ2 Generated by Automorphisms of Tori (Math. Ann., Vol. 251, 1980, pp. 263-268). | MR 82a:57039 | Zbl 0424.57022

[Te1] O. Teichmüller, Extremale quasiconforme Abbildungen und quadratische Differentiale (Abh. Preuss. Akad. Wiss., Vol. 22, 1939, pp. 187). | JFM 66.1252.01 | Zbl 0024.33304

[Te2] O. Teichmüller, Bestimmung der extremalen quasiconformem Abbildungen bei geschlossenen orientierten Riemannschen Fläschen, Abh. Preuss. Akad. Wiss, Vol. 4, 1943, pp. 42. | Zbl 0060.23313

[Th1] W. Thurston, On the Geometry and Dynamics of Diffeomorphisms of Surfaces I, preprint, Princeton University, 1976 ; for a complete account, see [FLP].

[Th2] W. Thurston, The Geometry and Topology of 3-Manifolds (Mimeographed Notes, Princeton University, 1976-1979).

[Th3] W. Thurston, Hyperbolic Structures on 3-manifolds, preprint, Princeton University, 1980.

[Wa1] F. Waldhausen, Eine Klasse von 3-dimensionalen Mannigfaltigkeiten, I and II (Inventiones Math., Vol. 3, 1967, pp. 308-333 and Vol. 4, 1967, pp. 87-117). | MR 38 #3880 | Zbl 0168.44503

[Wa2] F. Waldhausen, On Irreducible Manifolds Which are Sufficently Large (Ann. Math., Vol. 87, 1968, pp. 56-88). | MR 36 #7146 | Zbl 0157.30603

[Wi] H. Winkelnkemper, On equators of Manifolds and the Actions of θn (Thesis, Princeton University, 1970).

[Z] H. Zieschang, Uber einfache Kurven auf Vollbrezeln (Abh. Math. Semin. Univ. Hamburg, Vol. 25, 1962, pp. 231-250). | MR 26 #6957 | Zbl 0111.35801